MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Aveir¿ Leadless Pacemaker, Right Ventricle

Abbott Medical (CRM-Sylmar) Aveir¿ Leadless Pacemaker, Right Ventricle
Model Number LSP202V
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Embolism/Embolus (4438)
Date of Event 09/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a right ventricular (rv) leadless pacemaker (lp) was implanted successfully.Physician then had difficulty inserting the right atrial (ra) lp through the delivery catheter.An x-ray revealed the rv lp had dislodged and traveled into the inferior vena cava, blocking the ra lp from advancing.The rv lp was retrieved and replaced.Patient was stable.

Brand Name
Aveir¿ Leadless Pacemaker, Right Ventricle
Common Device Name
Leadless Pacemaker
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50927054
Report Number2017865-2026-20556
Device Sequence Number10725259
Product Code PNJ
UDI-Device Identifier05415067040725
UDI-Public(01)05415067040725(10)S000113250(17)280421
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSP202V
Device Lot NumberS000113250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age51 YR
Patient SexMale